71175members
373958posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Paclitaxel

2 REPLIES 2
Dugsy
Member

Re: Paclitaxel

Hi Llama,

I haven't suffered from this myself (I've had 9 so far) but think like Rhian says it can be a SE. There's a thread called 'Paclitaxol/Taxol', you can find it either under the Secondaries section or Latest Posts, and there's a few of us on there having weekly Taxol, that post quite a bit, if you want to take a look.

Take care,
Dugsy x

Rhian
Member

Re: Paclitaxel

hi yes it can cause awful heartburn, don't suffer there is no need ask your GP or Oncologist for Omeprazol, take it everyday through out treatment.
r

Llama
Member

Paclitaxel

Hi

Just wondering if anyone has experienced severe heartburn whilst on this chemo. I have had 6 cycles of this and it seems to be getting worse, can't help thinking it could be something worse so any feedbook would help towards putting my mind at rest.

thanks